# SDR USAA2012012000005

- Difficulty date: January 14, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 57,211 hours, 22,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOOR SUPPORTS AT BS 1470 BETWEEN LBL 14 TO RBL 14.  REPLACED FLOOR SUPPORTS AT BS 1470 BETWEEN LBL 14 TO RBL 14 IAW B757 SRM 51-70-11.
